Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

vicodin withdrawal

I took Vicodin for about 4 month.. 10/325 about 6-10 a day (depending on day).. Now I have been off of them for about 10 days.. and still have awe full back, neck leg pains.  I read for most people it starts to get better after 4 days.. Symptoms are not as bad as they were day 1-5 but still feel crappy.. can't sleep at night, now my stomach is hurting from all Ibuprofen I have taken to ease the pain... What else can I do?
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi. I'm day 13 and am still having a ton of rebound pain. But I took pills for 2 years. Lots of hot baths have helped. The hylands restful legs too. I also use a heating pad. Seems to get a little better every day tho. Now its mostly late afternoon and evening. Hang in there. It does get better.
Helpful - 0
4204073 tn?1361831476
Hi!   The worst of physical wd symptoms do get better after about 4 days, but it takes a while for your body to recognize real pain and rebound pain.   The opiates knocked out your bodies natural ability to fight off pain naturally, so it takes a bit for your brain to balance out.   Opiates can create rebound pain, meaning that when the pain comes back after the opiates wear off, the pain is more intensified.   It can take a couple weeks or more to know where your real pain meter is at.   But I hear you on the upset tummy from the OTC pain meds.  LOL!    
Helpful - 0
1551327 tn?1514045867
Just give it some more time....

Read up on the Thomas recipe, perhaps it will help, not to downgrade your symptoms, but 4 months isn't a long time.  If you were taking the pills for an illness for either one of the problems you mentioned earlier than that would make more sense.  I was on them for 12 years and the first 6-7 months my withdrawals weren't severe.  Like I said, I am not ruling it out.  Everybody is different.  However, talk to your doctor and make sure there isn't something else wrong.  I have to be honest, don't take this offensively and be patient because someone else may give you better advise.

Larry
Helpful - 0

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.